# SDR DL76G070542

- Difficulty date: December 13, 2006
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 30,861 hours, 4,703 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Condition: Dented
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INLET ACCOUSTIC LINER DENTED AT 6 O:CLOCK POSITION.  REPAIRED PER SRM ROHR 54-12-01 REPAIR NR 3.
